# SDR USAA2015012600004

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 67,493 hours, 10,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508125
- Part serial: AA1473
- Condition: Low Pressure
- Location: L1 Door
- Part time: 48,999 hours, 7,440 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAP INDICATES CHECK SLIDE PRESS 1L DOOR.  REPLACED THE L1 DOOR ESCAPE SLIDE.
